# SDR CAL960537

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15774
- Make and model: Boeing 727227
- Aircraft serial: 21242
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 380-420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION AT BS 380 TO 420 BL 24R AND BL 48R SEAT TRACK.  FABRICATED SEAT TRACK SEC BS 380 TO 420 PER IAW B727 SRM 53-10-5.  TREATED AND PRIMED PER SRM 51-10-2.  (M)
